MathSciNet Relay Station
MathSciNet bibliographic data
MR1325574 (96d:46020) 46E15 (30H05 31A05)
Lusky, Wolfgang On weighted spaces of harmonic and holomorphic functions. J. London Math. Soc. (2) 51 (1995), no. 2, 309–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement